# SDR R61A200800008

- Difficulty date: May 21, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 1,116 hours, 863 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP FAIL MESSAGE ON EICAS DURING DESCENT.  CREW DECLARED EMERGENCY FOLLOWED QRH PROCEDURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO AIRCRAFT.  RESET THE SF.  ACE AND CLEARED INHIBITS.  SYSTEM OPERATIONAL CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
